# SDR UPS08553105

- Difficulty date: August 7, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 21,941 hours, 12,463 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT MLG WHEEL WELL BODY DOOR CUTOUT, CRACKED FWD BULB SEAL RETAINER ATTACH ANGLE TO BS 1060 FRAME 2ND I/B FROM O/B END.  REPLACED RT MLG WHEEL WELL BODY DOOR CUTOUT 2ND I/B FROM O/B END SEAL RETAINER ATTACH ANGLE BRACKET.
